de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computing mimicking networks

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44233

Chaudhuri,  Shiva
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons45570

Subrahmanyam,  K. V.
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons45681

Wagner,  Frank
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons45787

Zaroliagis,  Christos
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Chaudhuri, S., Subrahmanyam, K. V., Wagner, F., & Zaroliagis, C. (2000). Computing mimicking networks. Algorithmica, 26(1), 31-49.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-3393-0
Abstract
A mimicking network for a k -terminal network, N , is one whose realizable external flows are the same as those of N . Let S(k) denote the minimum size of a mimicking network for a k-terminal network. In this paper we give new constructions of mimicking networks and prove the following results (the values in brackets are the previously best known results): S(4)=5 [216] , S(5)=6 [232] . For bounded treewidth networks we show S(k)= O(k) [2^ 2k ] , and for outerplanar networks we show S(k) $\leq$ 10k-6 [k22k+2] .